# SDR RAIA2018042270001

- Difficulty date: April 17, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 33,043 hours, 30,051 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 2309290040
- Part serial: 02431
- Condition: Inoperative
- Location: Nlg
- Part time: 33,043 hours, 30,051 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT ON FIRST ATTEMPT REC'D LEVER DISAGREE,FOLLOWED QRH GEAR RETRACTED NORMALLY. R/R NLG UPLOCK BOX AFT PROX SWITCH OPS CHECK REQUIRED.  R & R THE NOSE GEAR UPLOCK BOX ASSY,  PERFORMED AN OPS CHECK OF THE LANDING GEAR. OPS CHECKED GOOD AND NO DEFECTS NOTED.
